# SDR DL76K001952

- Difficulty date: October 7, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 7,132 hours, 3,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND 3 AISLE EMERGENCY LIGHTS BROKEN SEAT 35AB, 37AB, 38AB.  REPLACED AISLE EMERGENCY LIGHT ASSEMBLY SEAT 35AB, 37AB, 38AB.
